# SDR AALA202303154298

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 63,795 hours, 31,746 cycles
- System (JASC): 3160 · Central Display
- Part: Wire
- Condition: Broken
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: B, O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED: DESCENDING THRU 9000 FT CAPTAINS DISPLAY UNIT FAILED THEN CAME BACK ON BUT SIDES WERE REVERSED WITH NAV DISPLAY, FOLLOWED BY A STRONG ELECTRICAL SMELL. THE AIRCRAFT LANDED SAFELY CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE CAPTAINS DISPLAY UNIT PER AMM 31-63-22 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. (AALA202303158181) WHILE TROUBLESHOOTING THIS EVENT MAINTENANCE FOUND VENT BLOWER AND VENT EXTRACT FAULT STATUS MESSAGES. MAINTENANCE REPLACED CONTACTOR 8HQ PER ESPM 20-45-24 (AALA202303155107) AND REPAIRED A BROKEN WIRE ON CONTACTOR 7QH PER ESPM 20-53-55. (AALA202303154298). A SATISFACTORY OPERATIONAL CHECK OF THE AVIONICS EQUIPMENT VENTILATION SYSTEM WAS ACCOMPLISHED PER AMM 21-26-00 WITH NO FAULTS NOTED.
